Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 185, NWS Tallahassee, FL

July 14, 2011Turner County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 14, 2011, 4:05 PM EDT for Turner County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2011, 4:05 PM EDT (20:05 UTC)
Expired
Jul 14, 2011, 4:30 PM EDT
In force
25 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Turner County, GA

The radar

The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2248 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WUUS52 KTAE 142005
SVRTAE
GAC287-142030-
/O.NEW.KTAE.SV.W.0185.110714T2005Z-110714T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
405 PM EDT THU JUL 14 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TURNER COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 430 PM EDT

* AT 402 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR AMBOY...AND
  MOVING NORTHWEST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ASHBURN...WORTH...SIBLEY AND DAKOTA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!

&&

LAT...LON 3185 8348 3177 8345 3175 8346 3174 8347
      3170 8346 3169 8349 3163 8349 3163 8350
      3178 8380 3180 8380 3181 8379 3181 8362
      3186 8361
TIME...MOT...LOC 2005Z 129DEG 4KT 3177 8357

$$

38-GODSEY
1 follow-up statement
075 
WWUS52 KTAE 142017
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
417 PM EDT THU JUL 14 2011

GAC287-142030-
/O.CON.KTAE.SV.W.0185.000000T0000Z-110714T2030Z/
TURNER GA-
417 PM EDT THU JUL 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN TURNER COUNTY...

AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR AMBOY...MOVING NORTHWEST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ASHBURN...WORTH...SIBLEY AND DAKOTA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3185 8348 3177 8345 3175 8346 3174 8347
      3170 8346 3169 8349 3163 8349 3163 8350
      3178 8380 3180 8380 3181 8379 3181 8362
      3186 8361
TIME...MOT...LOC 2017Z 129DEG 4KT 3178 8358

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:01 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 14, 3:01 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
301 PM EDT THU JUL 14 2011

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...THE RIDGE WHICH HAS
BEEN IN PLACE ACROSS THE REGION FOR SEVERAL DAYS IS FORECAST TO
SHIFT NORTHWEST THROUGH THE WEEKEND...ALLOWING HEIGHTS TO DECREASE
ACROSS THE FORECAST AREA. THIS SHIFT WILL ALLOW FOR SOME RELIEF TO
THE SWELTERING HEAT...AS WELL AS SPARK NUMEROUS AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS. THE ADDITION OF A WEAK SURFACE
TROUGH FRIDAY ALONG THE I-10 CORRIDOR WILL FURTHER ENHANCE
CONVECTIVE COVERAGE ACROSS THE REGION...LEADING TO THE 70 PERCENT
POPS IN THE FORECAST.

THE SFC TROUGH IS FORECAST TO DISSIPATE BY SATURDAY. HOWEVER...
EASTERLY LOW LEVEL FLOW AND PWATS STILL WELL ABOVE 2 INCHES SHOULD
RESULT IN LIKELY COVERAGE FOR POPS OVER INLAND AREAS ONCE AGAIN.

SLIGHTLY COOLER TEMPERATURES ARE ON TAP FOR THE NEXT FEW DAYS WITH
HIGH TEMPERATURES IN THE UPPER 80S TO LOWER 90S VERSUS THE MID TO
UPPER 90S OVER THE LAST FEW DAYS.

.LONG TERM (SUNDAY THROUGH NEXT THURSDAY)... SECOND HALF OF THE
UPCOMING WEEKEND WILL FIND OUR FORECAST AREA IN BETWEEN A LARGE
AND DOMINANT AREA OF UPPER LEVEL RIDGING ACROSS THE CENTRAL
PLAINS/UPPER MIDWEST...AND ANOTHER UPPER RIDGE EAST OF THE BAHAMA
ISLANDS. GLOBAL GUIDANCE IN AGREEMENT THAT A MID-LEVEL
WEAKNESS/TROUGH WILL EXIST BETWEEN THESE TWO FEATURES ALONG THE
ATLANTIC SEABOARD TO THE NORTHEAST GULF OF MEXICO.

THE UPPER RIDGE ACROSS THE MID-SECTION OF THE COUNTRY IS LIKELY TO
GRAB HEADLINES THIS WEEKEND/EARLY NEXT WEEK AS ITS STRENGTH AND SIZE
RESULT IN A POTENTIALLY DANGEROUS HEAT WAVE FOR THAT REGION.

CLOSER TO HOME...UNDERNEATH THE MID-LEVEL WEAKNESS...OUR HEIGHTS
WILL BE MORE MODERATE...AND RESULT IN TEMPERATURES NEAR NORMAL FOR
MID SUMMER.

AT THE SURFACE...FLOW IS FORECAST TO COME AROUND MORE TO THE EAST
AND SOUTHEAST AS A LARGE RIDGE BUILDS OFF THE MID-ATLANTIC COAST AND
THEN ATTEMPTS TO RIDGE SOUTHWARD INTO THE CAROLINAS/GEORGIA.

RAIN (SHOWER/STORM) CHANCES STILL LOOK FAVORABLE DURING SUNDAY AS
ABUNDANT COLUMN MOISTURE IS FORECAST...ALONG WITH WEAK ADDED
SYNOPTIC SUPPORT FROM THE UPPER TROUGH. POP FORECAST IS A BIT MORE
TRICKY COME MONDAY AS THE GFS/ECMWF ARE BOTH SHOWING A WEAK SURFACE
REFLECTION/LOW TRYING TO ORGANIZE OFF THE GA COAST UNDER THE PARENT
MID-LEVEL ENERGY. DEPENDING ON THE STRENGTH/DEPTH OF THIS LOW...SOME
DRIER AIR WILL BE DRAWN SOUTHWARD AROUND THE BACKSIDE OF THE
CIRCULATION. BEST CHANCES TO SEE SOME CONVECTIVE SUPPRESSION FROM
THIS DRIER AIR WOULD BE ACROSS OUR NORTHERN ZONES (GA/AL). WILL KEEP
NEAR CLIMO RAIN CHANCES ALONG AND SOUTH OF THE I-10 CORRIDOR AND
THEN TAPER BELOW CLIMO FURTHER NORTH.

TUESDAY LOOKS TO BE A TRANSITION DAY IN THE SYNOPTIC PATTERN AS THE
UPPER RIDGE TO THE W/NW SLOWLY BEGINS TO REBUILD EASTWARD AND THE
SUBTROPICAL SURFACE RIDGE BEGINS TO RE-ESTABLISH ITSELF ACROSS THE
FLORIDA PENINSULA/EASTERN GULF. WILL LEAN THE FORECAST CLOSE TO
CLIMO IN TERMS OF BOTH TEMPERATURE AND RAIN CHANCES.

VERY GOOD AGREEMENT BETWEEN THE GLOBAL MODELS ON THE PATTERN FOR THE
MIDDLE PORTION (WED/THU) OF NEXT WEEK. UPPER RIDGE WILL BE BUILDING
IN FROM THE NORTHWEST WITH OUR HEIGHTS STEADILY CLIMBING. AT THE
SURFACE THE SUBTROPICAL RIDGE WILL BECOME FIRMLY IN CONTROL ONCE
AGAIN WITH ITS AXIS JUST TO OUR SOUTH. THE INCREASING SUPPRESSION
FROM THE BUILDING UPPER RIDGE ARGUES A TAPERING OF THE POPS DOWN
BELOW CLIMO AND AN INCREASE IN THE TEMPERATURES. IN FACT...IF THE
CURRENT FORECAST PATTERN WAS TO VERIFY...WE WOULD BE LOOKING AT SOME
HOT TEMPS FOR LATE JULY BY THE END OF THE FORECAST PERIOD.

&&

.AVIATION...SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON
ACROSS THE AREA. EXPECT STORMS TO CONTINUE INTO THE EVENING HOURS
BEFORE GRADUALLY DIMINISHING. A FEW AREAS OF MVFR VIS RESTRICTIONS
ARE POSSIBLE LATE TONIGHT WITH ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS LOOKING LIKELY FOR FRIDAY.

&&

.MARINE...A SURFACE TROUGH ALONG THE GULF COAST WILL WEAKEN INTO
THE WEEKEND AS HIGH PRESSURE NOSES DOWN THE EASTERN SEABOARD. THIS
WILL SHIFT WINDS FROM SOUTHWESTERLY TO EASTERLY BY SATURDAY INTO
EARLY NEXT WEEK. WINDS ARE SEAS ARE FORECAST TO REMAIN BELOW
HEADLINE CRITERIA.

&&

.FIRE WEATHER...ABUNDANT LOW LEVEL MOISTURE WILL KEEP RELATIVE
HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS THROUGH THE FORECAST
PERIOD. SHOWERS AND THUNDERSTORMS WITH WET FLAGS APPEAR LIKELY FOR
FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   76  91  75  91  73 /  30  70  40  60  40
PANAMA CITY   77  86  76  87  75 /  40  60  40  50  40
DOTHAN        76  88  74  88  73 /  40  70  40  60  40
ALBANY        76  89  74  91  73 /  40  70  50  50  30
VALDOSTA      75  90  74  90  72 /  30  70  40  60  30
CROSS CITY    75  91  73  90  72 /  30  60  40  50  30
APALACHICOLA  78  88  77  88  76 /  40  60  40  50  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&

CAMP/VAN DYKE/MROCZKA
Hazardous weather outlook, Jul 14, 2:40 AM EDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 AM EDT THU JUL 14 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-151100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
240 AM EDT THU JUL 14 2011 /140 AM CDT THU JUL 14 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AND FRIDAY
ALONG THE BEACHES OF THE FLORIDA PANHANDLE...

A LONG FETCH OF SOUTHWESTERLY WINDS OFF THE GULF OF MEXICO WILL
CREATE SWELLS...WHICH WILL COMBINE WITH THE WIND WAVES TO PRODUCE
MORE FREQUENT RIP CURRENTS ALONG THE BEACHES OF THE FLORIDA
PANHANDLE TODAY AND FRIDAY. ALSO...SCATTERED YO NUMEROUS SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE SEA BREEZE
TODAY. SOME OF THESE STORMS COULD PRODUCE BRIEF GUSTY WINDS...
FREQUENT LIGHTNING...AND TORRENTIAL DOWNPOURS. THESE SHOWERS AND
STORMS COULD LINGER WELL INTO THE EVENING HOURS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
AS THE UPPER LEVEL RIDGE OF HIGH PRESSURE CONTINUES TO BUILD
FURTHER OFF TO OUR NORTHWEST...A TROUGH OF LOW PRESSURE WILL BEGIN
TO DEVELOP OVER THE SOUTHEASTERN U.S.. THIS WILL LEAD TO HIGHER
RAIN CHANCES AND LOWER AFTERNOON HIGH TEMPERATURES FOR THE TRI-STATE
REGION FOR THE END OF THE WEEK AND THE UPCOMING WEEKEND. HIGH
PRESSURE WILL BEGIN TO BUILD BACK INTO THE AREA DURING THE EARLY
TO MIDDLE PORTIONS OF NEXT WEEK...RETURNING RAIN CHANCES BACK TO
NORMAL OR BELOW NORMAL...AND HIGH TEMPERATURES BACK TO WELL ABOVE
NORMAL. ALTHOUGH SOME STORMS COULD BE STRONG ON ANY GIVEN
AFTERNOON...NO WIDESPREAD SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

17-GOULD

In the hours before

Special weather statement, Jul 14, 3:39 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM EDT THU JUL 14 2011

FLZ010>013-142030-
CALHOUN FL-WASHINGTON FL-JACKSON FL-INLAND BAY FL-
239 PM CDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR NORTHERN
BAY...NORTHWEST CALHOUN...SOUTHWEST JACKSON AND EASTERN WASHINGTON
COUNTIES...

* UNTIL 330 PM CDT

AT 233 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF VERNON
TO 9 MILES SOUTH OF MARIANNA...OR ALONG A LINE EXTENDING FROM SPRING
HOLLOW TO SIMSVILLE. THESE STORMS WERE  NEARLY STATIONARY.

DIME SIZE HAIL AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3077 8527 3051 8516 3045 8566 3063 8573
TIME...MOT...LOC 1938Z 216DEG 2KT 3056 8563 3064 8524

42-DVD
Special weather statement, Jul 14, 3:43 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
343 PM EDT THU JUL 14 2011

GAZ130-131-142030-
BEN HILL GA-IRWIN GA-
343 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BEN HILL AND IRWIN
COUNTIES...

* UNTIL 430 PM EDT

AT 342 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
MYSTIC TO PRIDGEN...OR ALONG A LINE EXTENDING FROM ARP TO PRIDGEN...
MOVING SOUTH AT 10 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3166 8300 3160 8305 3154 8306 3147 8312
      3149 8338 3153 8339 3156 8342 3158 8350
      3169 8349 3170 8346 3185 8348 3185 8318
      3182 8313 3182 8310 3178 8299
TIME...MOT...LOC 1943Z 010DEG 7KT 3175 8344 3169 8299

42-DVD
Special weather statement, Jul 14, 4:01 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 PM EDT THU JUL 14 2011

FLZ009-011-142100-
HOLMES FL-JACKSON FL-
301 PM CDT THU JUL 14 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HOLMES AND JACKSON
COUNTIES IN THE PANHANDLE OF FLORIDA...

* UNTIL 400 PM CDT

AT 259 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 23 MILES NORTHWEST OF MARIANNA. THIS STORM WAS NEARLY
STATIONARY.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3100 8565 3099 8550 3086 8536 3080 8548
      3083 8548 3083 8559 3078 8562 3075 8562
      3075 8564 3088 8570 3096 8573
TIME...MOT...LOC 2001Z 330DEG 1KT 3092 8559

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 3:43 PM EDTSpecial Weather StatementTAEBen Hill, Irwin47 min
Jul 14, 3:48 PM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin42 min
Jul 14, 4:08 PM EDTSpecial Weather StatementTAEEarly37 min
Jul 14, 4:43 PM EDTSpecial Weather StatementTAEEarly32 min
Jul 14, 5:09 PM EDTSpecial Weather StatementTAEBerrien36 min
Jul 14, 5:13 PM EDTSpecial Weather StatementTAELanier32 min
Jul 14, 5:23 PM EDTSevere Thunderstorm WarningTAELanier37 min
Jul 14, 5:46 PM EDTSpecial Weather StatementTAEBerrien44 min
Jul 14, 5:54 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.